# SDR USAA20090430SB073

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 65448105
- Part serial: 9047
- Condition: Failed
- Location: Rt Mlg
- Part time: 35,076 hours, 31,542 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM PHX, EN ROUTE TO IAH, CREW REPORTED THAT BOTH THE RIGHT MAIN LANDING GEAR RED AND GREEN LIGHT ILLUMINATED (AFTER GEAR RETRACTION) WITH GEAR HANDLE IN OFF POSITION.  CREW RESET THE PA6-2 CIRCUIT BREAKER PER THE QRH WITH NO HELP.  FLYING PILOT, DUE TO YAW, THOUGHT GEAR WAS DOWN.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT FURTHER INCIDENT.  ON GEAR EXTENSION, CREW RECEIVED A NORMAL GEAR INDICATION OF THREE GREEN LIGHTS. NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR.  CHECKED CONTINUITY OF UPLOCK SENSOR FROM D2596 TO S74.  ALL VALUES WITHIN TOLERANCE.  ALSO, FOUND UPLOCK SUPPORT SHAFT COLLAR MIS-INDEXED CAUSING INTERFERENCE.  RE-ORIENTED AND SECURED.  GEAR SWING AND GEAR INDICATION CHECKS GOOD.
